Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 108 | Número 1 | Año 2014
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
SECOND SPECIAL ISSUE COMMEMORATING THE 80TH BIRTHDAY OF HEISUKE HIRONAKA
Original papers
pág. 1
Toric geometry and the Semple–Nash modification
Pedro D. González Pérez and Bernard Teissier
DOI: 10.1007/s13398-012-0096-0. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0096-0
pág. 49
Equivariant intersection cohomology of the circle actions
José Ignacio Royo Prieto and Martintxo E. Saralegi-Aranguren
DOI: 10.1007/s13398-012-0097-z. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0097-z
pág. 63
The weight filtration for real algebraic varieties II: classical homology
Clint McCrory and Adam Parusiński
DOI: 10.1007/s13398-012-0098-y. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0098-y
pág. 95
Singularities of homogeneous quadratic mappings
Santiago López de Medrano
DOI: 10.1007/s13398-012-0102-6. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0102-6
pág. 113
Resolution of singularities of threefolds in mixed characteristic: case of small multiplicity
Vincent Cossart and Olivier Piltant
DOI: 10.1007/s13398-012-0103-5. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0103-5
pág. 153
Nash modification on toric surfaces
Daniel Duarte
DOI: 10.1007/s13398-012-0104-4. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0104-4
pág. 173
Bi-Lipschitz A-equivalence of K-equivalent map-germs
J.C. F. Costa, T. Nishimura and M.A. S. Ruas
DOI: 10.1007/s13398-012-0105-3. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0105-3
pág. 183
Smooth double subvarieties on singular varieties
M. R. Gonzalez-Dorrego
DOI: 10.1007/s13398-012-0110-6. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0110-6
pág. 193
Algebraic geometry of Abel differential equation
Sh. Giat, Y. Shelah, C. Shikhelman and Y. Yomdin
DOI: 10.1007/s13398-012-0112-4. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0112-4
pág. 211
On the bound of d2
T. T. Moh
DOI: 10.1007/s13398-012-0115-1. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0115-1
pág. 221
Reduction of singularities of three-dimensional line foliations
F. Cano, C. Roche and M. Spivakovsky
DOI: 10.1007/s13398-013-0117-7. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0117-7
pág. 259
Newton process and semigroups of irreducible quasi-ordinary power series
Manuel González Villa
DOI: 10.1007/s13398-013-0139-1. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0139-1
pág. 281
Torical modification of Newton non-degenerate ideals
Abdallah Assi
DOI: 10.1007/s13398-013-0141-7. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0141-7